# SDR SWAA2025101421498

- Difficulty date: October 5, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N8699A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36923
- Aircraft time: 30,020 hours, 14,924 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Filler
- Condition: Missing
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EGPR DOOR CUT OUT REPAIR FILLER IS MISSING.   REPLACED MISSING FILLER ON EXISTING EGPR DOOR CUT OUT REPAIR IAW B737-800 SRM 53-10-15-2R-4.
